# SDR AALA201806229017

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 53,006 hours, 30,747 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MEGAPHONE IN AFT POSITION OF CABIN WAS NOT WORKING. MAINTENANCE INSTALLED NEW MEGAPHONE AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
